# SDR SWAA2019120239226

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 65,988 hours, 38,739 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8020701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY/AIR TURNBACK---------------------------------------------------BOTH RED AND GREEN NOSE GEAR INDICATOR LIGHTS ILLUMINATED AFTER SELECTING LANDING GEAR UP.  / R&R SENSOR S845 PER AMM.
